Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
July 26, 2014, 03:10:08 AM

Login with username, password and session length


Members
Stats
  • Total Posts: 631904
  • Total Topics: 47840
  • Online Today: 212
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 3
Guests: 138
Total: 141

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Swithching from Norvir Reyetaz and truvada to Atripla  (Read 854 times)

0 Members and 1 Guest are viewing this topic.

Offline terrysenc

  • Member
  • Posts: 10
Swithching from Norvir Reyetaz and truvada to Atripla
« on: May 03, 2011, 08:01:36 PM »
Looks like My current combo isn't working so my doctor is swithcing me to Atripla.  Does anyone have any experience with side effects etc.  Anything that I can expect while taking atripla.  I had virtually no side effects with truvada reyetaz and norvir.  Hopefully none with Atripla.

Offline mikeyb39

  • Member
  • Posts: 921
Re: Swithching from Norvir Reyetaz and truvada to Atripla
« Reply #1 on: May 03, 2011, 09:57:40 PM »
Hi Terry,
I've been on atripla since november it is my first med.  The first few days the Sustiva gives you a little high feeling and you have to make sure you take it on an empty stomach.  I take mine at 930p and usually  go to bed around 11p.  The only other side effect I get is the vivid dreams and those can be fun sometimes.

Some folks get a rash shortly after starting it, but it doesnt happen often from what i gather.  If it does it usually goes away within a week or so.  I dont have any issues with it at this point, sometimes now i even will eat before and after and it doesn't bother me much, its all about the fat content in what you are eating.

mike
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD

Offline Ac75088

  • Member
  • Posts: 228
Re: Swithching from Norvir Reyetaz and truvada to Atripla
« Reply #2 on: May 04, 2011, 11:06:29 PM »
Hello there...I just started Atripla last night (my first med also) and I also had a feeling of light-headedness and I slept kinda restless..this morning when I got up I was somewhat dizzy but it went away after I showered and had coffee..I was completely fine at work..I was very nervous before bed last night cause I didn't know what to expect..But I did pretty good
01-12-08 Tested poz cd4 700 vl 8,000
04-25-11 Lowest cd4 count of 415 vl high at 250,000
05-03-11 Started Atripla
05-16-11 Hospitalized and treated for 2 weeks (neurosyphilis)
07-05-11 CD4 count 585 VL 550
10-04-11 CD4 count 700 VL 75
02-03-12 CD4 count 799 VL UD
08-08-12 CD4 count 838 VL UD

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.